Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric econometrics : a survey

Robinson, Peter (1988) Semiparametric econometrics : a survey. Journal of Applied Econometrics, 3 (1). pp. 35-51. ISSN 0883-7252

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1421/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only